MathSciNet Relay Station
MathSciNet bibliographic data
MR2530600 (2010j:46068) 46E35 (52A39 52A40)
Haberl, Christoph; Schuster, Franz E. Asymmetric affine $L\sb p$ Sobolev inequalities. J. Funct. Anal. 257 (2009), no. 3, 641–658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement